Several identities for the characteristic polynomial of a combinatorial geometry
In this paper we explore a research problem of Greene: to find inequalities for the Möbius function which become equalities in the presence of modularity. We replace these inequalities with identities and give combinatorial interpretations for the difference. © 1980.
Publication Source (Journal or Book title)
Brylawski, T., & Oxley, J. (1980). Several identities for the characteristic polynomial of a combinatorial geometry. Discrete Mathematics, 31 (2), 161-170. https://doi.org/10.1016/0012-365X(80)90032-1